# SDR UPS06846048

- Difficulty date: January 20, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 4 Gen
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 4 GENERATOR "BUSS POWER FAIL" LIGHT ON CLIMB-OUT.  V/F BECAME ERRATIC.  ACCOMPLISHED CHECKLIST AND REGAINED POWER FOR 3 MINUTES WITHOUT TRYING PARALLELING.  TRIPPED TWICE.  MEGGED T1, T2, T3 FEED LINES ALL MORE THAN 20 MEGA OHMS.  PLACED NR 2 GCU IN POS NR 4.  PERFORMED ADJ/TEST IAW 24-20-01-5.  NO FAULTS NOTED.
